# SDR ASOA201907113039

- Difficulty date: July 11, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 36,569 hours, 29,073 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14521905432
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND RIGHT HORIZONTAL STABLIZER LOWER SKIN NUTPLATE HOLE ELONGATED AND SKIN WAS CRACKED. MAINTENANCE REPAIRED IAW ETD2019-145-093610.
